# SDR SWAA094557

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 72,661 hours, 54,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1899
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND AFTER LANDING GEAR RETRACTION LT MLG UNSAFE (RED) LIGHT STAYED ILLUMINATED.  GEAR HANDLE MOVED TO OFF POSITION THEN BACK UP.  RED LIGHT EXTINGUISHED, GEAR HANDLE MOVED TO OFF.  ADJUSTED UPLOCK SENSOR GAP PER MM.
